MDJunction - People Helping People
 
Ask a Question
12/09/2009 02:04 PM

lamicdal- what to expect?

mem155

What are people's experiences with lamicdal good and bad? I"m hoping to hear good stories as I'm in need of something that will help my depression and "shakiness" (anxiety). I read on google that 50% of people experience dizziness and headaches is that true?
Reply

12/09/2009 02:31 PM
YorkieLove
YorkieLove  
Posts: 7033
VIP Member
I'm an Advocate

I didn't experience any side effects other than racing heart. I had anxiety too. My pdoc finally prescribed me a beta blocker and it helped both things and the tremors caused by lithium.

12/09/2009 03:01 PM
pirateprincess421
pirateprincess421  
Posts: 31179
VIP Member

I LOVE lamictal. It was my lifesaver. I do notice some light headedness when I stand up or move suddenly. That could just be my blood pressure or something. I haven't had any of the side effects that they list. Lamictal really helped me with my depression.

12/09/2009 03:38 PM
ExyLexy
ExyLexy  
Posts: 1546
Senior Member

It took a while for Lamictal to start working for me..Im on 300mg now and i think im actually doing okay. Which is great.

I like this medication a lot and as for side effects..not as harsh as most meds.


12/09/2009 03:42 PM
mem155

Thank you I love your yourkie

12/09/2009 03:43 PM
mem155

thank you pirate princess

12/09/2009 03:45 PM
mem155

yes, I heard it can take awhile to work thanks for responding

12/09/2009 04:00 PM
ExyLexy
ExyLexy  
Posts: 1546
Senior Member

Well yeah it is going to take a while to work like every other medication 4 to 6 weeks..im just saying i had to up my dose by 50mg every month so it took a longer time.

I think you understood what i meant thoughSmile


12/09/2009 04:14 PM
PinkishlyPink
PinkishlyPink  
Posts: 280
Member

I experienced the lamictal rash. However, if there was something I could take that was like lamictal without the rash I would be first in line to take it. If you look I have posted a picture of the rash I had from head to toe. You could see it for 6 months. Yes, it was on my face too. And itch you don't know itch until you get the rash. I had to be admitted to the hospital twice, my eyes were swollen shut, it was awful.

12/09/2009 04:24 PM
ExyLexy
ExyLexy  
Posts: 1546
Senior Member

I am sorry! That is why it takes forever to get to a high dose..which sucks..cause your mood is out of whack during.
Reply

Share this discussion with your friends:
<< Start < Prev 1 Next > End >>


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved